# SDR 0600783245

- Difficulty date: April 12, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 41,556 hours, 18,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 350
- Condition: Inoperative
- Location: Emergency Light
- Part time: 43,921 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PRIOR TO FLIGHT MIDDLE CABIN AISLE LIGHTS AND OVERWING EXIT SIGNS INOP.  REPLACED EPSU 32-3350-9-0010 S/N 00350.
